Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

What does a red and itchy ring around the anus indicate?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5127 Questions
I have a bright red ring around my anus which is itchy and has a clear fluid discharge like sweating. The skin also seems to be peeling. TodAy there are larg smooth red bumps at the top of my butt crack. Can you help please?
Posted Thu, 27 Mar 2014 in Abdominal Pain
Answered by Dr. Chobufo Ditah 46 minutes later
Brief Answer: This resembles a fungal infection Detailed Answer: Hi and thank you so much for this query. I a so sorry to hear about these symptoms that you have reported. This is most likely a fungal infection. Treatment is by applying a topical antifungal agent like miconazole/clotrimazole/etc daily for ten days. This will clear the infection. If this should fail to regress within 5days, then we may need to get a picture for . more analysis or you consider getting examined by your doctor . I hope this helps. I wish you well. Feel free to ask for clarification if need be and thank you so much for using our services. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor